Summer trial itinerary

Itinerary

9am 

  • Coaches Arrive
  • Player Group 1 arrive
  • 9.30am – on field warm up
  • Select 3 starting XIs + subs. 
  • Red, Blue + Yellow teams. 

10am

  • Games begin; 
  • 3 x 30 minute games
  • 10am – Red vs Blue
  • 10.45am – Blue vs Yellow
  • 11.30am – Red vs Yellow
  • 12pm – 18-20 players selected for phase 2, players notified. 

11.30am

  • Player Group 2 arrive
  • 12pm – on field warm up
  • Select 3 starting XIs + subs. 
  • Red, Blue + Yellow teams. 

12.30pm

  • Games begin; 
  • 3 x 30 minute games
  • 12.30pm – Red vs Blue
  • 1.15pm – Blue vs Yellow
  • 2pm – Red vs Yellow
  • 2.30pm – 18-20 players selected for phase 2, players notified. 

2pm 

  • Current Squads arrive
  • 2.30pm – on field warm up. 
  • Teams selected selected; 
  • Paddock XI Red – Best XI (>20)
  • Paddock XI White – Reserve XI (>20)
  • Morning Team – Yellow (>20)
  • Afternoon Team – Blue (>20) 

Take Polaroid Photos of each player – write name and position + shirt number as they enter the pitch. 

3pm

  • Games begin; 
  • 6 x 30 minute games
  • 3-3.30pm – Red v White 
  • 3.45-4.15pm – Morn v Aft
  • 4.30-5pm – Morn v White
  • 5.15-5.45pm – Red v Aft
  • 6-6.30pm – Red v Morn
  • 6.45-7.15pm – White v Aft

8pm

At conclusion of all games, players are to get showered and be sat in the stadium seating for 8pm

Coaches, scouts use polaroids (visual for content) to discuss and select 2x 25-man squads. Quick show of hands to determine any placements of players.